# SDR COEA2016031459911

- Difficulty date: March 14, 2016
- Submitted: June 29, 2016
- Operation: Air carrier
- Aircraft: N911FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 045
- Aircraft time: 37,507 hours, 45,070 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: S53171506201
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT FRAME 5 IS CRACKED BELOW NODE 6.  REPLACED WITH OEM PART.
